Superreplication of options on several underlying assets

Ekström, Erik and Janson, Svante and Tysk, Johan (2005) Superreplication of options on several underlying assets. Journal of Applied Probability, 42 (1). pp. 27-39. ISSN 0021-9002

[img] PDF
1110381368.pdf
Restricted to Repository staff only

Download (118kB)
Official URL: http://projecteuclid.org/Dienst/UI/1.0/Summarize/e...

Abstract

We investigate the conditions on a hedger, who overestimates the (time- and level-dependent) volatility, to superreplicate a convex claim on several underlying assets. It is shown that the classic Black-Scholes model is the only model, within a large class, for which overestimation of the volatility yields the desired superreplication property. This is in contrast to the one-dimensional case, in which it is known that overestimation of the volatility with any time- and level-dependent model guarantees superreplication of convex claims.

Item Type: Article
Uncontrolled Keywords: Parabolic equation; superreplication; convexity; option
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 35 Partial differential equations
MSC 2010, the AMS's Mathematics Subject Classification > 60 Probability theory and stochastic processes
MSC 2010, the AMS's Mathematics Subject Classification > 91 Game theory, economics, social and behavioral sciences
Depositing User: Ms Lucy van Russelt
Date Deposited: 18 Aug 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/549

Actions (login required)

View Item View Item